# SDR DALA2021092805836

- Difficulty date: September 28, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 15,768 hours, 1,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3330 F/A REPORTED STRONG FISH ODOR IN THE BACK OF THGE AIRCRAFT AND ALSO NOTED IN THE CREW REST AREA. CORRECTIVE ACTION: CHECKED CARGO COMPARTMENTS OK. NO CARGO LEAKAGE NOTED. OPENED ALL CABIN AND CARGO DOORS AND VENTILATED FOR 1HR 30 MIN PLUS. NO ODOR NOTED AFTER VENTILATION. (8083168)
